# SDR CA020215001

- Difficulty date: February 11, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 1,855 hours
- Engine: Ge CF343B1
- System (JASC): 2612 · Fire Detection
- Part: Wire Harness
- Condition: Chafed
- Location: Fire Detection
- Component: Fire Detection
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF ROLL, THE POWER SET TO TAKE OFF N1, THE SPEED WERE JUST CALLED ALIVE, WHEN THE LEFT ENGINE ROLLED BACK TO IDLE. THE AIRCRAFT WAS TAXIED CLEAR AND WHILE TAXIING BACK TO FBO LEFT ENGINE SHUT DOWN. THE CAS MESSAGE INDICATED HYD SOV 1 AND ENGINE FUEL SOV CLOSED WITH OUT SELECTION. TROUBLESHOOTING REVEALED WIRE BUNDLE LOCATED BEHIND NR 2 EFIS TUBE CHAFING ON THE EFIS CONNECTOR. THE LEFT ENGINE FIRE PUSH BUTTON WIRE MADE CONTACT WITH A LIVEWIRE AND ACTIVATED A FIRE PUSH SELECTION. FOUR WIRES REPAIRED AND WIRE BUNDLE SECURED AS REQUIRED.
